A year ago I got skin allergy with food. I had no idea what had I eaten. My face was full of rashes, swollen and with burning sensation. I went to emergency room they gave me antibiotic for one week which I had to complete the course, but I felt as half healed because rashes, swelling in my skin was cleared. I thought I am fine, but after two months allergy came back like burning sensation in my both cheeks, which burns like hell and left like burn marks. I went to the doctor they gave me tablets which is a temporary relief Fexofenadine 180 mg tablet it does not help me. Please can you advise me to get rid off this burning sensation on my cheeks.
Welcome to icliniq.com.
Please send me a close and focused photos of the affected areas, until that, you better do not scratch or squeeze it, do not leave any soap residue, avoid sun exposure. You can use any emollient many times daily and Desloratadine tablet twice daily orally.
Thank you so much for you response.
Those tablets you asked me to have is going to finish off. For my burning sensation how long do I have to take those tablets?
Welcome back to icliniq.com.
Thank you for the photo.
Please, no sun exposure at all without sun screen, no kitchen fumes, no scratching, and no rubbing. Do not leave any soap residue here, but be delicate with your skin regarding the way of rinsing and drying.
Regarding the burning sensation, I think the above mentioned treatment will help, otherwise, you can take any multivitamin capsules once daily orally, the one that is rich in vitamin B12 is preferred, for one month, also a diet rich in vegetables and fruits is preferred.
Was this answer helpful?|
Query: Hello doctor, I have a cough and cold, and I am allergic to citric foods like mango, lemon, sirka, lady's finger, arbi, and green chili. High protein food like yellow part of egg, potato, etc., cause high acidity and my stomach gets jammed. I cannot drink cold water for burning sensation in the sto... Read Full »
Query: Hi doctor, A year ago, I have developed sudden severe allergies to foods. Apples and almonds cause itchy, uncomfortable feeling in the throat, difficulty in swallowing and breathing and coughing. Bananas cause nausea, vomiting and stomach pain. Nectarines, peaches, plums and pears cause swelling and... Read Full »
Query: Hi doctor, About 3 weeks ago, I was prescribed Retin-A 0.5% and Acticlate for an unusual breakout on my forehead by my dermatologist. The anaesthetician who also took a look at my face recommended Glytone PA chemical peel to help treat some discoloration that the acne had caused. I went in to see he... Read Full »
Ask your health query to a doctor online?Ask a Venereologist Now